# SDR ASOA051054

- Difficulty date: December 4, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE INTERCOSTAL AT FS 484, RBL 27, WAS FOUND TO BE CRACKED BEYOND LIMITS.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  (K)
